# SDR SWAA2018020519534

- Difficulty date: January 30, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 56,883 hours, 33,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY CHECK AT POSITION M01668.  R&R BATTERY PACK PER AMM AND DWG.
